# SDR DALA2016112008996

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,424 hours, 47,905 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, THE TAILCONE DID NOT DROP PROPERLY WITH AFT CABIN DOOR OPENED IN THE ARMED POSITION. FOUND RECEPTICALS DRY WITH LITTLE LUBE. CLEANED AND LUBED RECEPTICALS. PERFORMED SUCCESSFUL TEST OF AFT CABIN DOOR PER AMDS 5350-010077-0101.     (LP2774959)
